# SDR SWAA2021122756021

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 76,483 hours, 44,808 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Module
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LEVER JAMMED IN THE UP POSITION. LANDING GEAR EXTENDED PER THE CHECKLIST USING THE OVERRIDE TRIGGER. ; / [01] R&R LANDING GEAR CONTROL LEVER MODULE; REF AMM 32-31-11. ACCOMPLISHED LANDING GEAR SWING; REF AMM 32-61-00. LANDING GEAR SYSTEM OPERATES AS REQUIRED; NO DEFECTS NOTED.; [02] INSPECTED INSTALLATION AND OP?S CHECK OF LANDING GEAR MODULE. REF AMM 32-31-11.
